zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Long time behavior for a nonlinear fractional model. (English) Zbl 1121.34055
The authors investigate the asymptotic behavior of solutions of a weighted Cauchy-type nonlinear fractional problem. They find bounds for solutions on infinite time intervals and also provide sufficient conditions assuring decay to zero.

34D05Asymptotic stability of ODE
26A33Fractional derivatives and integrals (real functions)
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
Full Text: DOI
[1] Azbelev, N.; Maksimov, V.; Rakhmatullin, L.: Introduction to the theory of linear functional differential equations. Adv. ser. Math. sci. Eng. (1995)
[2] Burton, T. A.: Volterra integral and differential equations. Math. sci. Eng. 167 (1982) · Zbl 0501.45009
[3] Corduneanu, C.: Functional equations with causal operators. Stability control theory methods appl. 16 (2002) · Zbl 1042.34094
[4] Furati, K. M.; Tatar, N. -E.: An existence result to a non-local fractional differential problem. J. fract. Calc. 26, 43-51 (2004) · Zbl 1101.34001
[5] Furati, K. M.; Tatar, N. -E.: Power estimates for a nonlinear fractional differential equation. Nonlinear anal. 62, 1025-1036 (2005) · Zbl 1078.34028
[6] Furati, K. M.; Tatar, N. -E.: Behavior of solutions for a weighted Cauchy type fractional problem. J. fract. Calc. 28, 23-42 (2005) · Zbl 1131.26304
[7] Gripenberg, G.; Londen, S. -O.; Staffans, O.: Volterra integral and functional equations. (1990) · Zbl 0695.45002
[8] Guo, D.; Lakshmikantham, V.; Liu, X.: Nonlinear integral equations in abstract spaces. (1996) · Zbl 0866.45004
[9] Kilbas, A. A.; Bonilla, B.; Trujillo, J. J.: Existence and uniqueness theorems for nonlinear fractional differential equations. Demonstratio math. 33, No. 3, 538-602 (2000) · Zbl 0964.34004
[10] Kilbas, A. A.; Bonilla, B.; Trujillo, J. J.: Fractional integrals and derivatives and differential equations of fractional order in weighted spaces of continuous functions. Dokl. nats. Akad. nauk belarusi 44, No. 6 (2000) · Zbl 1177.26011
[11] Kilbas, A. A.; Strivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations. North-holland math. Stud. 204 (2006)
[12] Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems. Appl. anal. 78, No. 1 -- 2, 153-192 (2001) · Zbl 1031.34002
[13] Kirane, M.; Tatar, N. -E.: Global existence and stability of some semilinear problems. Arch. math. (Brno) 36, 33-44 (2000) · Zbl 1048.34102
[14] Kirane, M.; Tatar, N. -E.: Convergence rates for a reaction -- diffusion system. Z. anal. Anwendungen 20, No. 2, 347-357 (2001) · Zbl 0984.35080
[15] Kolmanovski, V.; Myshkis, A.: Introduction to the theory and applications of functional differential equations. Math. appl. 463 (1999)
[16] Mazouzi, S.; Tatar, N. -E.: Global existence for some integrodifferential equations with delay subject to nonlocal conditions. Z. anal. Anwendungen 21, No. 1, 249-256 (2002) · Zbl 1008.45009
[17] Medved, M.: A new approach to an analysis of henry type integral inequalities and their bihari type versions. J. math. Anal. appl. 214, 349-366 (1997) · Zbl 0893.26006
[18] Medved, M.: Singular integral inequalities and stability of semilinear parabolic equations. Arch. math. (Brno) 24, 183-190 (1998) · Zbl 0915.34057
[19] Michalski, M. W.: Derivatives of non-integer order and their applications. Dissertationes math. (1993)
[20] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[21] Montroll, E. W.; Schlesinger, M. F.: On the wonderful world of random walks, nonequilibrium phenomena II: From stochastic to hydrodynamics. (1984)
[22] Oldham, K. B.; Spanier, J.: The fractional calculus. (1974) · Zbl 0292.26011
[23] O’regan, D.; Meehan, M.: Existence theory for nonlinear integral and integrodifferential equations. Math. appl. (1998)
[24] Podlubny, I.: Fractional differential equations. Math. sci. Eng. 198 (1999) · Zbl 0924.34008
[25] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation. Fract. calc. Appl. anal. 5, No. 4, 368-386 (2002) · Zbl 1042.26003
[26] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives. Theory and applications. (1993)
[27] Tatar, N. -E.: Exponential decay for a semilinear problem with memory. Arab J. Math. sci. 7, No. 1, 29-45 (2001) · Zbl 0992.45007